# SDR C2XA00CL069

- Difficulty date: September 19, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 922AA2YA6PZ722
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH - FLIGHT 3040, THE CREW REPORTED THE RIGHT MAIN GEAR RED A/B LIGHTS REMAINED ON WHEN THE GEAR WAS SELECTED UP.  THE AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND ADJUSTED THE RIGHT MLG PROXIMITY SWITCH IAW 32-61-01 AND PERFORMED THE LANDING GEAR EXTENSION AND RETRACTION TEST IAW 32-30-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
